# SDR QXEA9700760

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Required Service
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YKM- SHORTLY AFTER TAKEOFF, NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  THE NR 2 OIL PRESSURE GAUGE WAS FLUCTUATING BELOW 40 PSI.  AFTER LEVEL-OFF THE WARNING LIGHT WENT OUT AND OIL PRESSURE RETURNED TO NORMAL.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  INSPECTED ENGINE AND SERVICED IT WITH 2 PINTS OF MOBIL JET II OIL.  NO PARTS REPLACED.
